Can potassium cause sweating?
- 14 Oct 2013 by Mert o
- hyperhidrosis, potassium
14 Oct 2013
I checked the list of possible side effects and sweating is not on the list, however that does not mean is a part of the potential side effects, perhaps it has not been reported as such. You can report side effects to the FDA at
14 Oct 2013
Potassium has been used for allot of years, and I've never had a patient sweat from it, and I've never experienced that myself. Its a replacement for the potassium that has to be in your body. The only thing I'm wondering is when have you had a potassium level done? That's allot of potassium and the level could be a little high.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
is there any kind of over the counter type drug can take to prevent excessive sweating. i sweat on my under arms and face mostly and it drives me ...
3 answers • 27 Jul 2010
What causes the hyperhidrosis?
1 answer • 27 Aug 2010
Started taking POT CHLOR ER TAB 10 EQ... WHAT ARE THE SIDE EFFECTS AM SWEATING ALOT and having a feeling of having to eat almost right after I have ...
1 answer • 15 May 2011
Hi there I've gone up to 100 mg of lamotogrine and have started getting what I can only describe as hot flashes ( I'm a dude) and excessive ...
4 answers • 14 Nov 2013
Has anyone here experienced the side effect of excessive sweating from using movantik? I have read that 3% have reported hyperhidrosis as a problem. ...
0 answers • 7 days ago